Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
The Riemann–Hilbert problem and the generalized Neumann kernel on multiply connected regions
Authors: Wegmann, Rudolf; Nasser, Mohamed M. S.
Date of Publication (YYYY-MM-DD): 2008-04-15
Title of Journal: Journal of Computational and Applied Mathematics
Volume: 214
Issue / Number: 1
Start Page: 36
End Page: 57
Document Type: Article
ID: 550295.0
 
Full text / Content available
Methods for numerical conformal mapping : dedicated to the memory of Dieter Gaier
Authors: Wegmann, Rudolf
Title of Book: Geometric function theory
Start Page: 351
End Page: 477
Place of Publication: Amsterdam
Publisher: Elsevier
Date of Publication (YYYY-MM-DD): 2005
Document Type: InBook
ID: 550291.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.